well, it's day 19. and i just haven't really had a chance to write.
and honestly, even now, i'm not going to put in the effort originally planned for.
overall these last few days, drowsiness has probably been my biggest side-effect. never reaching 5 status, but that's what i've noticed. i've actually noticed it more at night (go figure) and this past weekend, i never slept very well. so by the end of the day, i was bound to be drowsy. whether or not celexa has anything to do with it, i'll never know.
i wouldn't say i've been troubled with insomnia, per se. i've gone to sleep easily. but have woken up for one reason or another too early and had to move downstairs to go back to sleep; never having slept very well afterwards.
the past two nights, i've had bouts of vivid dreams. that is not uncommon for me. but on these days--- nothing terrible like some of my nightmares, but just fast-paced/never feeling rested. bizarre dreams that take up much of the night.
i will say that so far there's been no "cure" for me with these meds. which, i guess is somewhat good if you think about it, because now i know that my good days of the past few weeks were just my normal fluctuations; and not necessarily the meds. tho i wish i could say for certain b/c something needs to change.
today's not a good day, though.
i've noticed i still feel whatever it is i feel. i still have horrible thoughts (often; & many times upon my first thoughts of waking), but the 2 weeks or so i've had no trouble just pushing them away. things have been enjoyable with the scale & The Mr. plus i have made some plans for the near future. looking forward to excitement has ALWAYS helped me with my depression! so all that was always bound to help my moods anyway. and today, even though the scale is still OK; The Mr. is away [Constantine, the key is in the usual place....] and i find myself reverting back to some of my moods & crappy thoughts.
some of which i can completely understand. some of which i'm just damn tired of.
i hope this won't continue. i need something to change.